IJPAM: Volume 95, No. 4 (2014)


V. Ramaswamy$^1$, D. Rajalakshmi$^2$
Principal, BIET
Davangere, Karnataka, 577 004, INDIA
$^2$Department of Mathematics
Srinivasa Ramanujan Centre
SASTRA University, Kumbakonam, Tamil Nadu, 612 001, INDIA

Abstract. In the present paper, we define the notions of regularity, strong regularity and reflexivity in associative triple systems and prove some theorems concerning these notions.

Received: April 28, 2014

AMS Subject Classification: 05B07

Key Words and Phrases: regularity, strong regularity, reflexivity

Download paper from here.

DOI: 10.12732/ijpam.v95i4.7 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 95
Issue: 4
Pages: 547 - 552

Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).